# SDR SWI2025F01183

- Difficulty date: January 27, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,963 hours, 37,046 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: CC670120483
- Condition: Out Of Limits
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: SIDE ROLLER SLAT TRACK 1-2 700 RH - RH SIDE ROLLER ASSY 0.750 DIA. SLAT TRACK   AND SIDE ROLLER ASSY 0.875 DIA. SLAT TRACK P ARE DUE LIFE LIMIT. REMOVE AND DISCARD. REPLACE WITH SERVICEABLE PARTS IAW 27-620-804 (MRB 27-81-43-707), COMPLIED WITH SCHEDULED MAINTENANCE CODE: SIDE ROLLER SLAT TRACK 1-2 700 RH - RH SIDE ROLLER ASSY 0.750 DIA.   AND SIDE ROLLER ASSY 0.875 DIA. ARE DUE LIFE LIMIT. REMOVED AND DISCARDED. REPLACED WITH SERVICEABLE PARTS IAW 27-620-804 (MRB 27-81-43-707),  OPS CHECK IS GOOD. COMPLIED WITH TASK CARD 27-620-804-A01.
